# SDR DALA1113126309

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 88,594 hours, 10,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, THE RIGHT OVERWING EMERGENCY LIGHTS NR 1 AND NR 2 POSITION WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY FOR THE EMERGENCY LIGHT ABOVE DOOR 3L.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
